# SDR AALA20121107017

- Difficulty date: November 7, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 86,294 hours, 13,530 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON INSIDE FORWARD TORQUE BOX ACCESS, UPPER SKIN AT CUTOUT FOR POWER FEEDER CABLES CRACKED AT NUT PLATE AT AFT INBOARD SIDE.  INSTALLED DOUBLER PER AARD 54-52-01.
